JournalspmVol. 69 / No. 4DOI 10.4171/pm/1919

Class wA(s,t)wA(s,t) operators and quasisimilarity

  • Mohammad H. M. Rashid

    Mu’tah University, Al-Karak, Jordan
Class $wA(s,t)$ operators and quasisimilarity cover

You need to subscribe to download the article.

Abstract

In this paper it is shown that the normal parts of quasisimilar operators with are unitarily equivalent. Also, we establish the orthogonality of the range and the kernel of a nonnormal derivation with respect to the unitarily invariant norms associated with norm ideals of operators. Moreover, we obtain that the range of the generalized derivation induced by an pair satisfies Fuglede–Putnam property is orthogonal to its kernel.